RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 4, Pages 798–800 (Mi dan32859)  

MATHEMATICS

On the finite differences method of solution of non-linear boundary value problems

M. N. Yakovlev

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (326 kB)

Bibliographic databases:

Document Type: Article
UDC: 518:517.944/.947
Presented: L. V. Kantorovich
Received: 02.04.1966

Citation: M. N. Yakovlev, “On the finite differences method of solution of non-linear boundary value problems”, Dokl. Akad. Nauk SSSR, 172:4 (1967), 798–800

Citation in format AMSBIB
\Bibitem{Yak67}
\by M.~N.~Yakovlev
\paper On the finite differences method of solution of non-linear boundary value problems
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 4
\pages 798--800
\mathnet{http://mi.mathnet.ru/dan32859}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0211623}
\zmath{https://zbmath.org/?q=an:0153.46306}


Linking options:
  • http://mi.mathnet.ru/eng/dan32859
  • http://mi.mathnet.ru/eng/dan/v172/i4/p798

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019